# SDR EE4Y100447

- Difficulty date: November 4, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 17,224 hours, 8,339 cycles
- Engine: Iae V2524A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53472172205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

UPPER REAR FUSELAGE, PAX CABIN, AFT SERVICE AREA FROM STA 2800 TO STA 2870, -Y1292 BEAM CORRODED (FLOOR STRUCTURE BEAM PN: D53472172205). NOTE: THE CORROSION REQUIRES A MAJOR REPAIR.
